# SDR IPXA2023070193577

- Difficulty date: June 3, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 73,940 hours, 15,931 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB74471
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CMAIN CABIN AT CTR WING TANK UPPER SURFACE L/H SIDE HAS CORROSION AT STA XCW=46.5 BETWEEN STRINGER 14 - 15 .REPAIRED CORRODED SKIN AT THE MAIN CABIN CTR WING TANK UPPER SURFACE L/H SIDE HAS CORROSION AT STA XCW=46.5 BETWEEN STRINGER 14 - 15 IAW VTSAA EA 011-5710-01-A9973 AND UPS EO MD11-5730-87348-A DATED 06/26/23 (MINOR)
